# SDR QXEA200500708

- Difficulty date: April 17, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 9,312 hours, 9,812 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUR- ON FLIGHT 2502, WHILE ON CLIMBOUT, THE FORWARD BAGGAGE DOOR WARNING ILLUMINATED.  AIRCRAFT RETURNED TO BUR AND ACCOMPLISHED A UNEVENTFUL LANDING.  CFR WAS NOT CALLED.  FOUND LATCH HANDLE .25 INCH FROM FLUSH.  RESEATED HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
